• Previous Article
    Constructions of asymptotically optimal codebooks with respect to Welch bound and Levenshtein bound
  • AMC Home
  • This Issue
  • Next Article
    Generalized Hamming weights of toric codes over hypersimplices and squarefree affine evaluation codes
doi: 10.3934/amc.2021027
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

Degenerate flag varieties in network coding

RWTH Aachen University, 52056 Aachen, Germany

* Corresponding author: Gabriele Nebe

Received  March 2021 Early access July 2021

Fund Project: This is a contribution to Project-ID 286237555 - TRR 195 - by the Deutsche Forschungsgemeinschaft (DFG, German Research Foundation).

Building upon the application of flags to network coding introduced in [6], we develop a variant of this coding technique that uses degenerate flags. The information set is a metric affine space isometric to the space of upper triangular matrices endowed with the flag rank metric. This suggests the development of a theory for flag rank metric codes in analogy to the rank metric codes used in linear subspace coding.

Citation: Ghislain Fourier, Gabriele Nebe. Degenerate flag varieties in network coding. Advances in Mathematics of Communications, doi: 10.3934/amc.2021027
References:
[1]

G. Cerulli IrelliX. FangE. FeiginG. Fourier and R. Reineke, Linear degenerations of flag varieties, Math. Z., 287 (2017), 615-654.  doi: 10.1007/s00209-016-1839-y.

[2]

E. Feigin, $\mathbb{G}_a^M$ degeneration of flag varieties, Selecta Math. (N.S.), 18 (2012), 513-537.  doi: 10.1007/s00029-011-0084-9.

[3]

E. FeiginG. Fourier and P. Littelmann, PBW filtration and bases for irreducible modules in type $ {\mathbb{A}} _n$, Transform. Groups, 16 (2011), 71-89.  doi: 10.1007/s00031-010-9115-4.

[4]

G. C. Irelli and M. Lanini, Degenerate flag varieties of type $ {\mathbb{A}} $ and $ {\mathbb{C}} $ are schubert varieties, Int. Math. Research Notices, 2015 (2015), 6353-6374.  doi: 10.1093/imrn/rnu128.

[5]

R. Kötter and F. R. Kschischang, Coding for errors and erasures in random network coding, IEEE Trans. Inform., 54 (2008), 3579-3591.  doi: 10.1109/TIT.2008.926449.

[6]

D. LiebholdG. Nebe and A. Vazquez-Castro, Network coding with flags, Des. Codes Cryptogr., 86 (2018), 269-284.  doi: 10.1007/s10623-017-0361-5.

[7]

D. Liebhold, Flag Codes With Application to Network Coding, PhD Thesis, RWTH Aachen 2019.

[8]

A. Ravagnani, Rank-metric codes and their duality theory, Des. Codes Cryptogr., 80 (2016), 197-216.  doi: 10.1007/s10623-015-0077-3.

[9]

D. SilvaF. R. Kschischang and R. Kötter, A rank-metric approach to error control in random network coding, IEEE Trans. Inform. Theory, 54 (2008), 3951-3967.  doi: 10.1109/TIT.2008.928291.

show all references

References:
[1]

G. Cerulli IrelliX. FangE. FeiginG. Fourier and R. Reineke, Linear degenerations of flag varieties, Math. Z., 287 (2017), 615-654.  doi: 10.1007/s00209-016-1839-y.

[2]

E. Feigin, $\mathbb{G}_a^M$ degeneration of flag varieties, Selecta Math. (N.S.), 18 (2012), 513-537.  doi: 10.1007/s00029-011-0084-9.

[3]

E. FeiginG. Fourier and P. Littelmann, PBW filtration and bases for irreducible modules in type $ {\mathbb{A}} _n$, Transform. Groups, 16 (2011), 71-89.  doi: 10.1007/s00031-010-9115-4.

[4]

G. C. Irelli and M. Lanini, Degenerate flag varieties of type $ {\mathbb{A}} $ and $ {\mathbb{C}} $ are schubert varieties, Int. Math. Research Notices, 2015 (2015), 6353-6374.  doi: 10.1093/imrn/rnu128.

[5]

R. Kötter and F. R. Kschischang, Coding for errors and erasures in random network coding, IEEE Trans. Inform., 54 (2008), 3579-3591.  doi: 10.1109/TIT.2008.926449.

[6]

D. LiebholdG. Nebe and A. Vazquez-Castro, Network coding with flags, Des. Codes Cryptogr., 86 (2018), 269-284.  doi: 10.1007/s10623-017-0361-5.

[7]

D. Liebhold, Flag Codes With Application to Network Coding, PhD Thesis, RWTH Aachen 2019.

[8]

A. Ravagnani, Rank-metric codes and their duality theory, Des. Codes Cryptogr., 80 (2016), 197-216.  doi: 10.1007/s10623-015-0077-3.

[9]

D. SilvaF. R. Kschischang and R. Kötter, A rank-metric approach to error control in random network coding, IEEE Trans. Inform. Theory, 54 (2008), 3951-3967.  doi: 10.1109/TIT.2008.928291.

[1]

John Sheekey. A new family of linear maximum rank distance codes. Advances in Mathematics of Communications, 2016, 10 (3) : 475-488. doi: 10.3934/amc.2016019

[2]

Umberto Martínez-Peñas. Rank equivalent and rank degenerate skew cyclic codes. Advances in Mathematics of Communications, 2017, 11 (2) : 267-282. doi: 10.3934/amc.2017018

[3]

Yanyan Gao, Qin Yue, Xinmei Huang, Yun Yang. Two classes of cyclic extended double-error-correcting Goppa codes. Advances in Mathematics of Communications, 2022  doi: 10.3934/amc.2022003

[4]

Yujuan Li, Guizhen Zhu. On the error distance of extended Reed-Solomon codes. Advances in Mathematics of Communications, 2016, 10 (2) : 413-427. doi: 10.3934/amc.2016015

[5]

Muhammad Ajmal, Xiande Zhang. New optimal error-correcting codes for crosstalk avoidance in on-chip data buses. Advances in Mathematics of Communications, 2021, 15 (3) : 487-506. doi: 10.3934/amc.2020078

[6]

René B. Christensen, Carlos Munuera, Francisco R. F. Pereira, Diego Ruano. An algorithmic approach to entanglement-assisted quantum error-correcting codes from the Hermitian curve. Advances in Mathematics of Communications, 2022  doi: 10.3934/amc.2021072

[7]

Thiago Ferraiol, Mauro Patrão, Lucas Seco. Jordan decomposition and dynamics on flag manifolds. Discrete and Continuous Dynamical Systems, 2010, 26 (3) : 923-947. doi: 10.3934/dcds.2010.26.923

[8]

Negin Karimi, Ahmad Yousefian Darani, Marcus Greferath. Correcting adversarial errors with generalized regenerating codes. Advances in Mathematics of Communications, 2022  doi: 10.3934/amc.2022005

[9]

Kamil Otal, Ferruh Özbudak. Explicit constructions of some non-Gabidulin linear maximum rank distance codes. Advances in Mathematics of Communications, 2016, 10 (3) : 589-600. doi: 10.3934/amc.2016028

[10]

Anna-Lena Horlemann-Trautmann, Kyle Marshall. New criteria for MRD and Gabidulin codes and some Rank-Metric code constructions. Advances in Mathematics of Communications, 2017, 11 (3) : 533-548. doi: 10.3934/amc.2017042

[11]

Rakhi Pratihar, Tovohery Hajatiana Randrianarisoa. Constructions of optimal rank-metric codes from automorphisms of rational function fields. Advances in Mathematics of Communications, 2022  doi: 10.3934/amc.2022034

[12]

Michael Braun. On lattices, binary codes, and network codes. Advances in Mathematics of Communications, 2011, 5 (2) : 225-232. doi: 10.3934/amc.2011.5.225

[13]

Victor Ayala, Adriano Da Silva, Luiz A. B. San Martin. Control systems on flag manifolds and their chain control sets. Discrete and Continuous Dynamical Systems, 2017, 37 (5) : 2301-2313. doi: 10.3934/dcds.2017101

[14]

Min Ye, Alexander Barg. Polar codes for distributed hierarchical source coding. Advances in Mathematics of Communications, 2015, 9 (1) : 87-103. doi: 10.3934/amc.2015.9.87

[15]

Hai Quang Dinh, Atul Gaur, Pratyush Kumar, Manoj Kumar Singh, Abhay Kumar Singh. Cyclic codes over rings of matrices. Advances in Mathematics of Communications, 2022  doi: 10.3934/amc.2022073

[16]

Hans-Joachim Kroll, Sayed-Ghahreman Taherian, Rita Vincenti. Optimal antiblocking systems of information sets for the binary codes related to triangular graphs. Advances in Mathematics of Communications, 2022, 16 (1) : 169-183. doi: 10.3934/amc.2020107

[17]

Carlos Munuera, Morgan Barbier. Wet paper codes and the dual distance in steganography. Advances in Mathematics of Communications, 2012, 6 (3) : 273-285. doi: 10.3934/amc.2012.6.273

[18]

San Ling, Buket Özkaya. New bounds on the minimum distance of cyclic codes. Advances in Mathematics of Communications, 2021, 15 (1) : 1-8. doi: 10.3934/amc.2020038

[19]

Jinmei Fan, Yanhai Zhang. Optimal quinary negacyclic codes with minimum distance four. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2021043

[20]

Luciana A. Alves, Luiz A. B. San Martin. Multiplicative ergodic theorem on flag bundles of semi-simple Lie groups. Discrete and Continuous Dynamical Systems, 2013, 33 (4) : 1247-1273. doi: 10.3934/dcds.2013.33.1247

2021 Impact Factor: 1.015

Metrics

  • PDF downloads (461)
  • HTML views (422)
  • Cited by (0)

Other articles
by authors

[Back to Top]